Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Irregular periods. Ultrasound shows white substance in fallopian tubes. Taking contraceptive pills. Solution?

hi i am 29 years old lady and from since 6 months i am not having my periods reularly.I wan a conceive but because of this problem i could not. so please help me. I have consulted my doctor and had a blood test and ultra sound .according to my report the doctor says that i have some white stuffs in my fallipino tube now according to the doctor i am taking the contraceptive pills for few months. so if you could ,please help me to solve my problem.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
Madam since 6 months you have not regular periods..
Irregular periods may be because of hormonal imbalance..
please check your complete thyroid profile along with prolactin levels...
If their levels are normal then go with ultrasound report..
consult gynecologist and go for tubal recanalisation surgeries..
if there is an infection in the tubes then take antibiotics..after that you may conceive
Hope you understand my suggestion
Thank you
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor